# SDR ASOA06271

- Difficulty date: March 5, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N857AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7411
- Engine: Ge CF343B1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE FS 280 LT SIDE OB CLIP WAS FOUND TO BE CRACKED.  THIS MRR WILL REMAIN OPEN PENDING MAINTENANCES DETERMINATION OF AN APPROPRIATE C/A.  (K)
